MathSciNet Relay Station
MathSciNet bibliographic data
MR1748724 60J80
Athreya, Krishna B. Change of measures for Markov chains and the $L\log L$ theorem for branching processes. Bernoulli 6 (2000), no. 2, 323–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement